Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2020, Volume 32, Number 3, Pages 127–134 (Mi vkam424)  

MATHEMATICS

On solvability of nonlinear integro-differential equation

A. V. Yuldasheva

Tashkent Branch of Lomonosov Moscow State University

Abstract: In this paper we consider initial problem for nonlinear integro-differential equation related to peridynamic model. The existence and uniqueness of solution are proved.

Keywords: integro-differential equation, peridynamic, Fourier transform, Sobolev space.

Funding Agency Grant Number
Ministry of innovational development of the Republic of Uzbekistan ОТ-Ф-4-(36+32)
ОТФ-4-(88)
The name of the funding programme: This work was supported by Fund of innovative development of Republic of Uzbekistan OTF4-(88) and OT-F4-(36/32). Organization that has provided funding: Fund of innovative development of Republic of Uzbekistan.


DOI: https://doi.org/10.26117/2079-6641-2020-32-3-127-134

Full text: PDF file (241 kB)
Full text: http://krasec.ru/yuldasheva323/
References: PDF file   HTML file

UDC: 519.2
MSC: 45K05

Citation: A. V. Yuldasheva, “On solvability of nonlinear integro-differential equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 32:3 (2020), 127–134

Citation in format AMSBIB
\Bibitem{Yul20}
\by A.~V.~Yuldasheva
\paper On solvability of nonlinear integro-differential equation
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2020
\vol 32
\issue 3
\pages 127--134
\mathnet{http://mi.mathnet.ru/vkam424}
\crossref{https://doi.org/10.26117/2079-6641-2020-32-3-127-134}


Linking options:
  • http://mi.mathnet.ru/eng/vkam424
  • http://mi.mathnet.ru/eng/vkam/v32/i3/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:20
    Full text:15
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021